# SDR CA070205003

- Difficulty date: February 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,747 hours, 6,710 cycles
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW SELECTED FLAP 8 AND RECEIVED A (FLAP FAIL) MESSAGE. FLAP FAILED AT 0. CREW ADVISED ATC AND DECLARED EMERGENCY. LANDING WAS UNEVENTFUL. (TC NR 20070205003)
